Skin allergies worsened post Chemotherapy treatments

NHL treated and now in remission for 6 months; prior to this I did have a diagnosis of metal allergy which continues to flare up and cause great discomfort due to itchy skin. I have creams for this allergic reaction but the itchy skin continues despite application of cream (which is very expensive) and have been prescribed an antihistamine to take at bedtime. This medication causes crazy dreams and needs to be slept off to function the next day. I am thinking the chemo treatments are still coming out through the skin and wondering if this is common and can be the cause of the itchy skin? Do others' find a common skin allergy has worsened post chemotherapy treatments?

1 Reply

oldestnewest
  • Someone else has posted about itchy skin post chemotherapy. You could see it under Posts at the top of the page. Glad to hear you are in remission.

You may also like...